MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDEHP PLUMSET 1CLAVE -SL; ADMINISTRATION SET

ICU MEDICAL COSTA RICA LTD. NDEHP PLUMSET 1CLAVE -SL; ADMINISTRATION SET
Model Number 1424228
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned to the manufacturer for further evaluation but has not yet been received.
 
Event or Problem Description
It was reported that, on an unspecified date, a ¿speck¿ of something was noticed to be in the plastic of the drip chamber.The reporter stated, they could not tell if it is part of the plastic or if it is loose in the chamber.There was no patient involvement reported.No additional information is known at this time.
 
Additional Manufacturer Narrative
The device involved in the event was not returned to the manufacturer for further evaluation.A batch record review was performed on the reported lot and no discrepancies that may have contributed to a complaint of this nature were found.The report was not confirmed.

Brand Name
NDEHP PLUMSET 1CLAVE -SL
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8504987
Report Number9615050-2019-00107
Device Sequence Number1516279
Product Code FPA
UDI-Device Identifier10887787006237
UDI-Public(01)10887787006237(17)210101(10)855205H
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model Number1424228
Device Catalogue Number142420489
Device Lot Number855205H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1